# SDR 2005FA0000388

- Difficulty date: January 31, 2005
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N4989R
- Make and model: Cessna 172H
- Aircraft serial: 17256343
- Engine: Cont O300D
- Propeller: Mcauly 1C172*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 052340050
- Condition: Cracked
- Location: Lt Wing
- Part time: 12,536 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING THE FLAP TRACKS ON THE LT WING 2 SMALL CRACKS, .2500 INCH LONG, EACH WERE NOTICED ON THE IB AFT WING SPAR AT THE IB FLAP TRACK ATTACH POINT.  PROBABLE CAUSE IS FATIGUE.  THIS IS A VERY HIGH TIME AIRCRAFT WITH OVER 12,000 HOURS TT.  IT HAS ALSO BEEN USED AS A FLIGHT TRAINER FOR ITS ENTIRE LIFE. (K)
